American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Rudolph Bronson Perkins. On Pellarin's $L$-series. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Régis Blache. Number of points in an Artin-Schreier covering. Contemporary Mathematics 574 (2012) 15-26.
Book volume table of contents
View Article: PDF

[3] Félix Delgado de la Mata and Julio José Moyano Fernández. On the relation between the generalized Poincaré series and the Stöhr zeta function. Proc. Amer. Math. Soc. 137 (2009) 51-59. MR 2439424.
Abstract, references, and article information
View Article: PDF

[4] Zhefeng Xu. A note on the $2k$-th power mean of character sums over the quarter interval. Proc. Amer. Math. Soc. 136 (2008) 4175-4184. MR 2431030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1